Affordable Access

Publisher Website

On the convergence of sequences of fuzzy measures and generalized convergence theorems of fuzzy integrals

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
72
Issue
3
Identifiers
DOI: 10.1016/0165-0114(94)00290-n
Keywords
  • Fuzzy Measure
  • Fuzzy Integral
  • Generalized Convergence Theorem
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we will investigate further fuzzy measures and fuzzy integrals given by Sugeno (1974). Our purpose is concentrated on the convergence of sequences of fuzzy measures or fuzzy integrals. Some concepts such as “convergence”, “uniform convergence”, “convergence in integral”, “weak convergence” are introduced for the sequence of fuzzy measures. Then the properties and relations of them are discussed. Furthermore, various kinds of convergence theorems of fuzzy integrals are extended. These are generalized monotone convergence theorem, generalized Fatou's lemma, etc.

There are no comments yet on this publication. Be the first to share your thoughts.